Diaz-Montano, John and Fuchs, Marc and Nault, Brian A. and Fail, József and Shelton, Anthony M. (2011) Onion thrips (Thysanoptera: Thripidae): A global pest of increasing concern in onion. JOURNAL OF ECONOMIC ENTOMOLOGY, 104 (1). pp. 1-13. ISSN 0022-0493
|
Text
2011_JEE.pdf Download (133kB) | Preview |
Official URL: http://www.bioone.org/doi/abs/10.1603/EC10269
Item Type: | Article |
---|---|
Subjects: | S Agriculture / mezőgazdaság > SB Plant culture / növénytermesztés |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 09 Jan 2015 10:26 |
Last Modified: | 09 Jan 2015 10:26 |
URI: | http://real.mtak.hu/id/eprint/20171 |
Actions (login required)
![]() |
Edit Item |